0 / 11 complete
0 / 2 complete
Cyanide poisoning is a type of chemical poisoning that occurs when cyanide ions are introduced into the body. Cyanide ions disrupt cellular respiration at the mitochondrial level, by inhibiting an enzyme called cytochrome C oxidase. This can lead to asphyxiation as the body is no longer able to use oxygen, and it can also cause damage to the heart, liver, and other organs. Symptoms of cyanide poisoning may include headache, seizures, confusion, nausea, cardiac arrest, and death.
Copyright © 2023 Elsevier, its licensors, and contributors. All rights are reserved, including those for text and data mining, AI training, and similar technologies.
Cookies are used by this site.
USMLE® is a joint program of the Federation of State Medical Boards (FSMB) and the National Board of Medical Examiners (NBME). COMLEX-USA® is a registered trademark of The National Board of Osteopathic Medical Examiners, Inc. NCLEX-RN® is a registered trademark of the National Council of State Boards of Nursing, Inc. Test names and other trademarks are the property of the respective trademark holders. None of the trademark holders are endorsed by nor affiliated with Osmosis or this website.